Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 55, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at May 11, 2016, 1:23 AM CDT for Butler County, Nebraska. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2016, 1:23 AM CDT (06:23 UTC)
- Expired
- May 11, 2016, 2:00 AM CDT
- In force
- 37 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Butler County, NE
The radar
The Omaha radar (KOAX), 61 km from the middle of the area, began a volume at 06:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 6.4 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1798 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
814
WUUS53 KOAX 110623
SVROAX
NEC023-110700-
/O.NEW.KOAX.SV.W.0055.160511T0623Z-160511T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
123 AM CDT WED MAY 11 2016
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BUTLER COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 200 AM CDT
* AT 122 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DWIGHT...OR
27 MILES SOUTHEAST OF COLUMBUS...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BRAINARD AND DWIGHT.
THIS INCLUDES HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 423 AND
433.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4105 9713 4114 9720 4127 9703 4123 9691
4111 9691 4105 9700
TIME...MOT...LOC 0622Z 232DEG 22KT 4110 9707
HAIL...1.00IN
WIND...60MPH
$$
DEWALD3 follow-up statements
654
WWUS53 KOAX 110630
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
130 AM CDT WED MAY 11 2016
NEC023-110700-
/O.CON.KOAX.SV.W.0055.000000T0000Z-160511T0700Z/
BUTLER NE-
130 AM CDT WED MAY 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHEASTERN BUTLER COUNTY...
AT 130 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DWIGHT...OR 27
MILES SOUTHEAST OF COLUMBUS...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BRAINARD AND DWIGHT.
THIS INCLUDES HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 423 AND
433.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4108 9708 4117 9715 4127 9703 4123 9691
4111 9691 4105 9700
TIME...MOT...LOC 0630Z 232DEG 22KT 4113 9702
HAIL...1.25IN
WIND...60MPH
$$
DEWALD850
WWUS53 KOAX 110639
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
139 AM CDT WED MAY 11 2016
NEC023-110700-
/O.CON.KOAX.SV.W.0055.000000T0000Z-160511T0700Z/
BUTLER NE-
139 AM CDT WED MAY 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHEASTERN BUTLER COUNTY...
AT 139 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRAINARD...OR
27 MILES SOUTHEAST OF COLUMBUS...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BRAINARD AND DWIGHT.
THIS INCLUDES HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 425 AND
433.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4113 9704 4122 9709 4127 9703 4123 9691
4111 9691 4105 9700
TIME...MOT...LOC 0639Z 232DEG 22KT 4117 9696
HAIL...1.00IN
WIND...60MPH
$$
DEWALD909
WWUS53 KOAX 110652
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
152 AM CDT WED MAY 11 2016
NEC023-110701-
/O.EXP.KOAX.SV.W.0055.000000T0000Z-160511T0700Z/
BUTLER NE-
152 AM CDT WED MAY 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUTLER COUNTY
WILL EXPIRE AT 200 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS LIKELY WEAKENED TO BELOW
SEVERE LIMITS AND IS EXITING THE WARNED AREA. THEREFORE THE WARNING
WILL BE ALLOWED TO EXPIRE.
LAT...LON 4113 9704 4122 9709 4127 9703 4123 9691
4111 9691 4105 9700
TIME...MOT...LOC 0650Z 232DEG 22KT 4117 9696
$$
DEWALDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 11:45 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, May 10, 11:45 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1145 PM CDT TUE MAY 10 2016 .UPDATE... ISSUED AT 1145 PM CDT TUE MAY 10 2016 SHOWERS AND THUNDERSTORMS ARE EXPECTED MUCH OF THE OVERNIGHT... WITH COVERAGE INCREASING ESPECIALLY AFTER 08Z. IMPULSE OUT TO OUR WEST WILL MOVE EAST THE REST OF THE NIGHT. STRONGEST STORMS MOST LIKELY ACROSS KANSAS AND POSSIBLY INTO SOUTHEAST NEBRASKA. && .SHORT TERM...(TONIGHT THROUGH FRIDAY) ISSUED AT 343 PM CDT TUE MAY 10 2016 MAIN FORECAST CONCERN IS CONVECTION TONIGHT. EARLY AFTERNOON WATER VAPOR IMAGERY INDICATES POTENT MID LEVEL CYCLONE OVER ERN MT. THIS IS EXPECTED TO TRACK EWD OVER THE NEXT 24 HOURS AND ALLOW AN ATTENDANT COLD FRONT TO SWEEP THROUGH THE FA. LATEST OBJECTIVE ANALYSIS INDICATES THAT THE ATMOSPHERE OVER THE WRN CWA CONTS TO DESTABILIZE WITH AROUND 500-1000 J/KG. REGIONAL RADAR MOSAIC INDICATES THAT SCT TSRA ARE DVLPG ALNG THE COLD FRONT FROM S-CTNRL SD INTO CNTRL NEB. SHORT RANGE GUIDANCE IS IN REASONABLY GOOD AGREEMENT THAT THESE TSRA WILL SHIFT EWD THIS EVNG INTO OUR WRN FA. DEEP LAYER SHEAR IS MARGINAL AROUND 30 KT AND INSTABILITY DECREASES WITH EWD EXTEND...BUT APPEARS SUFFICIENT FOR SOME ORGANIZATION TO THE THUNDERSTORMS WITH SOME MARGINAL WIND AND HAIL THREAT. THIS INITIAL DIURNALLY DRIVEN ACTIVITY MAY WEAKEN DURING THE MID EVNG AS WE LOSE INSOLATION...BUT LARGE-SCALE FORCING FOR ASCENT WILL BE INCREASING BEHIND THE SFC BOUNDARY AND SHOULD LEAD TO AN INCREASE IN COVERAGE OF SHOWERS AND A FEW ISO TSRA OVERNIGHT REACHING SOUTHWEST AROUND 12Z. GENERALLY RAINFALL AMOUNTS OVERNIGHT WILL LIKELY BE OVER AN INCH IN A GOOD PART OF ERN NEB...ESPECIALLY IN A BAND FROM AROUND LCG TO OLU AND SOUTH TO LNK. THIS LIKELY WILL HAVE SOME IMPACT ON THE AREA RIVERS THAT ARE RUNNING HIGH OR IN MINOR FLOOD...BUT RAINFALL RATES ARE EXPECTED TO BE MUCH LESS THAN LAST NIGHT. THIS WILL LIKELY SIGNIFICANT LIMIT FLASH FLOODING POTENTIAL...AND GIVEN THE OVERALL AMOUNTS WILL LIKELY NOT LEAD TO SIGNIFICANT RISES ON AREA RIVERS. THIS COLD FRONT AND ASSOCIATED PRECIP WILL TEND TO LINGER IN SOUTHWEST IA THROUGH 15Z...BUT ONCE THIS PUSHES TO THE EAST WE WILL LIKELY SEE A DRY PERIOD FOR THE REST OF WED INTO FRIDAY. WITH NORTHWEST FLOW DEVELOPING OVER THE PLAINS ANOTHER WEAK SHORTWAVE TROUGH WILL MOV THROUGH ON FRIDAY AND WILL INCLUDE A SCHC POP FOR A FEW SHOWERS. .LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY) ISSUED AT 343 PM CDT TUE MAY 10 2016 THE WEST NORTHWEST FLOW WILL REMAIN THROUGH A GOOD PART OF THE EXTNDD FORECAST. A SYSTEM DOES MOV INTO THE WESTERN US LATE IN THE WEEK AND MOVS THROUGH THE SOUTHERN PLAINS OVER THE WEEKEND...BUT MUCH OF THE PRECIP ASSOCIATED WITH THIS SYSTEM WILL REMAIN TO THE SOUTH AND WEST OF OUR FA WITH SFC HIGH PRESSURE AND A DRY NERLY LOW LEVEL FLOW. TEMPS THROUGH THE WEEKEND WILL BE PRETTY COOL WITH SOME FROST EVEN POSSIBLE IN THE NORTHERN CWA WITH TMPS IN THE MID 30S. SOME MODERATION IN TEMPS IS EXPECTED INTO EARLY NEXT WEEK AS HEIGHTS BEGIN TO INCREASE OVER THE NORTHERN PLAINS. && .AVIATION...(06Z TAFS FOR KOMA...KLNK...KOFK THROUGH 06Z THURSDAY) ISSUED AT 1145 PM CDT TUE MAY 10 2016 CONDITIONS WILL LIKELY DETERIORATE OVERNIGHT WITH CEILINGS DROPPING INTO THE MVFR RANGE...AND PROBABLY TO IFR AT LEAST BRIEFLY IN THUNDERSTORMS. COLD FRONT CONTINUES TO MOVE EAST AND WINDS WILL TURN TO THE NORTH AFTER THE FRONTAL PASSAGE. CEILINGS SHOULD IMPROVE AS IMPULSE AND LIFT MOVE AWAY FROM THE AREA BY MID TO LATE MORNING. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && UPDATE...MILLER SHORT TERM...BOUSTEAD LONG TERM...BOUSTEAD AVIATION...MILLER
Hazardous weather outlook, May 10, 4:45 PM CDT, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 445 PM CDT TUE MAY 10 2016 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-111145- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 445 PM CDT TUE MAY 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND WEDNESDAY THUNDERSTORMS WILL MOVE INTO THE AREA ALONG A COLD FRONT LATE THIS AFTERNOON AND TONIGHT. ISOLATED STORMS MAY BE STRONG TO SEVERE PRIMARILY THIS EVENING WITH LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE. A FEW STORMS MAY LINGER INTO WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY AND COULD LINGER IN SOUTHEAST NEBRASKA FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED TONIGHT. FOBERT
In the hours before
Special weather statement, May 10, 11:44 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1144 PM CDT TUE MAY 10 2016 NEZ066-067-110515- CASS NE-LANCASTER NE- 1144 PM CDT TUE MAY 10 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CASS AND NORTHEASTERN LANCASTER COUNTIES UNTIL 1215 AM CDT... AT 1144 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER NORTHEASTERN LINCOLN...MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LINCOLN...WAVERLY...GREENWOOD AND ALVO. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 57 AND 71...AND NEAR MILEMARKER 77. INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 397 AND 415. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR SOUTHEASTERN NEBRASKA. LAT...LON 4073 9671 4083 9679 4104 9651 4085 9635 TIME...MOT...LOC 0444Z 240DEG 34KT 4081 9669 FOBERT
Special weather statement, May 11, 12:14 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1214 AM CDT WED MAY 11 2016 NEZ051-053-066-067-110600- CASS NE-LANCASTER NE-SAUNDERS NE-SARPY NE- 1214 AM CDT WED MAY 11 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CASS...NORTHEASTERN LANCASTER...SOUTHEASTERN SAUNDERS AND SOUTHWESTERN SARPY COUNTIES UNTIL 100 AM CDT... AT 1214 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER WAVERLY...OR 9 MILES NORTHEAST OF LINCOLN...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WAVERLY...ASHLAND...LOUISVILLE...GREENWOOD...SOUTH BEND...MAHONEY STATE PARK...PLATTE RIVER STATE PARK...SCHRAMM PARK STATE RECREATION AREA... LOUISVILLE STATE RECREATION AREA...KOA CAMPGROUND AND CAMP CAROL JOY HOLLING. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 407 AND 432. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR SOUTHEASTERN NEBRASKA. LAT...LON 4083 9654 4090 9661 4117 9632 4100 9613 TIME...MOT...LOC 0514Z 228DEG 22KT 4089 9653 FOBERT
Special weather statement, May 11, 12:40 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1240 AM CDT WED MAY 11 2016
NEZ050-065-110615-
SEWARD NE-BUTLER NE-
1240 AM CDT WED MAY 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BUTLER AND
NORTHWESTERN SEWARD COUNTIES UNTIL 115 AM CDT...
AT 1239 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES EAST OF GRESHAM...OR 19 MILES NORTHEAST OF YORK...MOVING
NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RISING CITY...ULYSSES...GARRISON AND SURPRISE.
THIS INCLUDES HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 412 AND
419.
LAT...LON 4127 9723 4106 9704 4095 9730 4109 9737
4112 9737
TIME...MOT...LOC 0539Z 227DEG 15KT 4103 9730
DEWALDSpecial weather statement, May 11, 12:56 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1256 AM CDT WED MAY 11 2016
NEZ053-067-110630-
CASS NE-SARPY NE-
1256 AM CDT WED MAY 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CASS AND SARPY
COUNTIES UNTIL 130 AM CDT...
AT 1256 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR LOUISVILLE...OR 19 MILES SOUTHWEST OF OMAHA...MOVING NORTHEAST AT
30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BELLEVUE...PAPILLION...LA VISTA...GRETNA...SPRINGFIELD...LOUISVILLE...CEDAR
CREEK...OFFUTT AFB...SOUTH BEND...PLATTE RIVER STATE PARK...KOA
CAMPGROUND...SCHRAMM PARK STATE RECREATION AREA...CAMP MAHA...LOUISVILLE
STATE RECREATION AREA AND CHALCO.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 79 AND 82.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 428 AND 444.
LAT...LON 4093 9620 4103 9630 4108 9633 4111 9631
4119 9612 4118 9593 4107 9590
TIME...MOT...LOC 0556Z 229DEG 25KT 4102 9620
DEWALDSpecial weather statement, May 11, 1:11 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
111 AM CDT WED MAY 11 2016
NEZ050-110645-
BUTLER NE-
111 AM CDT WED MAY 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BUTLER COUNTY UNTIL
145 AM CDT...
AT 111 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ULYSSES...OR 26 MILES SOUTHEAST OF COLUMBUS...MOVING NORTHEAST AT 30
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BRAINARD AND GARRISON.
THIS INCLUDES HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 423 AND
430.
LAT...LON 4105 9713 4113 9724 4131 9700 4123 9692
4113 9691
TIME...MOT...LOC 0611Z 229DEG 24KT 4109 9714
DEWALDSpecial weather statement, May 11, 1:13 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
113 AM CDT WED MAY 11 2016
NEZ053-067-110630-
CASS NE-SARPY NE-
113 AM CDT WED MAY 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CASS AND CENTRAL
SARPY COUNTIES UNTIL 130 AM CDT...
AT 113 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CEDAR CREEK...OR 15 MILES SOUTH OF OMAHA...MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BELLEVUE...PAPILLION...LA VISTA...SPRINGFIELD...LOUISVILLE...CEDAR CREEK...
OFFUTT AFB AND CAMP MAHA.
THIS INCLUDES HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 79 AND 82.
LAT...LON 4096 9613 4108 9626 4119 9609 4118 9593
4107 9591
TIME...MOT...LOC 0613Z 229DEG 23KT 4106 9612
DEWALDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:17 PM CDT | Severe Thunderstorm Warning | OAX | Platte | 43 min |
| May 10, 7:58 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Platte | 47 min |
| May 10, 9:02 PM CDT | Areal Flood Advisory | OAX | Platte | 3 hr |
| May 10, 10:02 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Jefferson, Saline, Seward | 43 min |
| May 10, 10:47 PM CDT | Special Weather Statement | OAX | Butler, Lancaster, Saline, Seward | 28 min |
| May 10, 10:55 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Saunders | 35 min |
| May 10, 11:29 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Dodge, Saunders | 17 min |
| May 10, 11:44 PM CDT | Special Weather Statement | OAX | Lancaster | 31 min |
| May 11, 12:14 AM CDT | Special Weather Statement | OAX | Cass | 46 min |
| May 11, 12:40 AM CDT | Special Weather Statement | OAX | Butler | 35 min |
| May 11, 12:56 AM CDT | Special Weather Statement | OAX | Sarpy | 34 min |
| May 11, 1:11 AM CDT | Special Weather Statement | OAX | Butler | 34 min |
| May 11, 1:13 AM CDT | Special Weather Statement | OAX | Sarpy | 17 min |
| May 11, 1:28 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 32 min |
| May 11, 1:46 AM CDT | Special Weather Statement | OAX | Saunders | 29 min |
| May 11, 2:11 AM CDT | Special Weather Statement | OAX | Saunders | 49 min |
| May 11, 2:12 AM CDT | Severe Thunderstorm Warning | OAX | Saunders | 48 min |
| May 11, 2:46 AM CDT | Special Weather Statement | OAX | Douglas | 29 min |
| May 11, 2:58 AM CDT | Special Weather Statement | OAX | Douglas | 17 min |
| May 11, 3:05 AM CDT | Severe Thunderstorm Warning | OAX | Douglas | 25 min |
| May 11, 3:27 AM CDT | Severe Thunderstorm Warning | OAX | Douglas, Washington | 33 min |
| May 11, 4:11 AM CDT | River Flood Warning | OAX | Saunders | 47 hr |
| May 11, 4:14 AM CDT | River Flood Warning | OAX | Seward | 53 hr |
| May 11, 5:11 AM CDT | Special Weather Statement | OAX | Douglas, Sarpy | 49 min |
| May 11, 5:22 AM CDT | Areal Flood Advisory | OAX | Douglas, Sarpy, Saunders | 3 hr |
| May 11, 5:38 AM CDT | Special Weather Statement | OAX | Douglas | 37 min |
| May 11, 5:42 AM CDT | Special Weather Statement | OAX | Johnson, Richardson | 33 min |
| May 11, 6:07 AM CDT | Special Weather Statement | OAX | Otoe | 38 min |
| May 11, 6:56 AM CDT | River Flood Warning | OAX | Saunders | 20 hr |
| May 11, 9:24 AM CDT | River Flood Warning | OAX | Otoe | 4 days |
| May 11, 9:34 AM CDT | Areal Flood Warning | OAX | Saunders | 24 hr |
| May 11, 1:13 PM CDT | River Flood Warning | OAX | Cass | 4 days |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.